# SDR CA951123103

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 175
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 05232315
- Condition: Broken
- Location: Flap Track
- Component: Cessna
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN)BRACKET AT THE RIGHT INBOARD FLAP TRACK CRACKED AT BOTH RIVETS. BRACKET DROPPED DOWN AND PREVENTED THE FLAPS FROM RETRACTING.
